Contractions onto bicompacta
Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 259-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_2_a1,
author = {V. I. Belugin},
title = {Contractions onto bicompacta},
journal = {Doklady Akademii Nauk},
pages = {259--261},
year = {1972},
volume = {207},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a1/}
}
V. I. Belugin. Contractions onto bicompacta. Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 259-261. http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a1/